# SDR RAIA2019121300001

- Difficulty date: December 3, 2019
- Submitted: December 13, 2019
- Operation: Air carrier
- Aircraft: N11113
- Make and model: Emb EMB-145XR
- Aircraft serial: 145662
- Aircraft time: 44,569 hours, 27,700 cycles
- System (JASC): 5244 · Accessory Compartment Doors
- Part: Hinge Bracket
- Condition: Cracked
- Location: Floor Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT UNDER FLOOR HATCH 123BL IS CRACKED UNDER HINGE BRACKET-          REPAIRED HATCH DOOR.
